Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 457, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 29, 2017, 5:58 PM MDT for Socorro County, Torrance County, Valencia County, New Mexico. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 29, 2017, 5:58 PM MDT (23:58 UTC)
- Expired
- Sep 29, 2017, 6:45 PM MDT
- In force
- 47 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Socorro County, NM, Torrance County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 86 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 12.0 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 752 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
838
WUUS55 KABQ 292358
SVRABQ
NMC053-057-061-300045-
/O.NEW.KABQ.SV.W.0457.170929T2358Z-170930T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
558 PM MDT FRI SEP 29 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Southeastern Valencia County in central New Mexico...
North central Socorro County in central New Mexico...
Southwestern Torrance County in central New Mexico...
* Until 645 PM MDT.
* At 558 PM MDT, a severe thunderstorm was located 10 miles east of
Veguita, or 16 miles southeast of Belen, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Abo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3438 10672 3457 10664 3450 10624 3420 10647
TIME...MOT...LOC 2358Z 289DEG 15KT 3446 10660
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
882
WWUS55 KABQ 300017
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
617 PM MDT FRI SEP 29 2017
NMC053-057-061-300045-
/O.CON.KABQ.SV.W.0457.000000T0000Z-170930T0045Z/
Valencia-Socorro-Torrance-
617 PM MDT FRI SEP 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR SOUTHEASTERN VALENCIA...NORTH CENTRAL SOCORRO AND SOUTHWESTERN
TORRANCE COUNTIES...
At 616 PM MDT, a severe thunderstorm was located 10 miles southwest
of Abo, or 25 miles southeast of Belen, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Abo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3438 10672 3457 10664 3450 10624 3420 10647
TIME...MOT...LOC 0016Z 305DEG 21KT 3438 10649
HAIL...1.00IN
WIND...60MPH
$$732
WWUS55 KABQ 300043
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
643 PM MDT FRI SEP 29 2017
NMC053-057-061-300052-
/O.EXP.KABQ.SV.W.0457.000000T0000Z-170930T0045Z/
Valencia-Socorro-Torrance-
643 PM MDT FRI SEP 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VALENCIA...NORTH
CENTRAL SOCORRO AND SOUTHWESTERN TORRANCE COUNTIES WILL EXPIRE AT 645
PM MDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore the warning will be
allowed to expire. However small hail, gusty winds and heavy rain
are still possible with this thunderstormas it moves toward Gran
Quivira.
LAT...LON 3438 10672 3457 10664 3450 10624 3420 10647
TIME...MOT...LOC 0042Z 289DEG 15KT 3434 10637
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 5:20 PM MDT, 38 minutes earlier.
Area forecast discussion, Sep 29, 5:20 PM MDT, 38 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 520 PM MDT Fri Sep 29 2017 .AVIATION... 00Z TAF CYCLE Mts obscured. Upper low over UT with upper trof extending swd continue to impact NM thru 30/18Z with some drier air pushing into far wrn NM thereafter. Moist low level easterly flow to persist thru 30/15Z from the central mt chain across ern NM with widespread IFR cigs/vsbys in br/fg and light rain. From the central mt chain wwd, sct showers and tstsm moving ne will persist with brief MVFR to IFR cigs/vsbys in precipitation and gusty winds. && .PREV DISCUSSION...346 PM MDT Fri Sep 29 2017... ...POTENTIAL FOR FLASH FLOODING CONTINUES THROUGH SATURDAY ACROSS NORTHERN, CENTRAL AND WEST CENTRAL AREAS... .SYNOPSIS... Rich moisture will persist over northern and central New Mexico with scattered to numerous showers and thunderstorms expected through Saturday. A broad upper level trough entering the Pacific Northwest will steer drier air gradually eastward over New Mexico Saturday with less of a flash flood threat by Saturday evening. A slow moving upper level low pressure system will develop near the Great Basin during the first half of the coming week causing drier southwest flow to strengthen over New Mexico with breezy conditions both Sunday and Monday. The upper low will then draw rich moisture for thunderstorms over the state gradually from the southeast and east Monday night through the remainder of the work week. Some strong to severe storms will be possible next week with a risk of flash flooding. && .DISCUSSION... An upper trough lingering over the western US as an upper level low pressure system shifts gradually northward from WY to MT will continue to draw rich moisture over NM into Saturday. Models depict showers and thunderstorms continuing to favor northern central and western areas tonight and Saturday. With PWATs from 0.5 to 1.5 inches, moderate to heavy rain will be possible from some storms. Will continue the Flash Flood Watch since the ground is already saturdated in many locations. In these locations it won't take as much rainfall for flash flooding to develop. There may be somewhat of a dryline that crosses western areas from the west on Saturday afternoon as the aformentioned upper trough over the Pacific Northwest steers drier air into the area. This could be a focus for strong to severe storms capable of heavy rain and flash flooding. Recent model runs suggest fairly rich moisture persisting over the Rio Grande Valley and central mountain chain Saturday evening. If this pans out, we may need to extend the Flash Flood Watch into Saturday evening. Models agree on an upper level low pressure system developing somewhere around the Great Basin early next week, but there are significant differences on placement. They also agree it will stall over the western US through the work week, while drawing a rich return flow of moisture over NM from the southeast and east. With fairly strong southwest flow aloft riding over the low level return flow, it looks like there will be enough shear for strong to severe storms. Further, PWATS roughly around 1 inch will potentially lead to areas of heavy rainfall and more flash flooding concerns. 44 && .FIRE WEATHER... Very wet conditions continue over NM today with yet another round of showers and storms across central and western areas, and widespread fog, low clouds, and light rain east of the central mt chain. NASA SPoRT LIS soil moisture values have improved significantly down to the 40cm layer. A flash flood watch is now in effect for northwest portions of NM, including the ABQ and SAF metro areas. The east will stay socked in with 100% humidity overnight. Another active day is on tap Saturday before moisture is scoured from central and western areas. Ventilation improvements will range from excellent along the AZ border to poor over eastern NM. The upper wave responsible for all the wet weather will eject well north of the region and allow drier westerly flow to set up over NM Sunday. Ventilation rates will improve to excellent over central and western NM and become fair over the east. Minimum humidities Sunday will trend roughly 20-30% lower than Saturday and winds will be noticeably more breezy. The far east central and southeastern plains may be able to hold onto just enough moisture for a couple late day showers and storms. Overnight recoveries into Monday morning will still be very good most areas as soil moisture remains high. The next upper level trough will begin developing southward toward the Great Basin Monday. Stronger southwest flow aloft will help generate widespread breezy to locally windy conditions. Minimum humidities will remain above critical values. Ventilation will improve to excellent all areas with moderate to high haines. A few storms may again develop over southeast NM from late day into the evening. The upper trough will attempt to dig even farther south into the Great Basin by Tuesday and allow moisture to surge back north and west across NM. This may set the stage for another multi- day active wet period through Friday. Guyer && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Saturday afternoon for the following zones... NMZ503-504-506-507-510>519-521-527>529. Flash Flood Watch until midnight MDT tonight for the following zones... NMZ505. &&
Hazardous weather outlook, Sep 29, 4:17 AM MDT, 13 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 417 AM MDT Fri Sep 29 2017 NMZ501>540-301100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 417 AM MDT Fri Sep 29 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A few strong storms are possible across western New Mexico this afternoon and evening. Torrential downpours and small hail are the primary threats. Minor flooding is possible due to heavy downpours over already saturated soils. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Chances for thunderstorms will be on the uptrend from Tuesday through Thursday, with a few strong storms possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 11
In the hours before
Special weather statement, Sep 29, 4:02 PM MDT, 1 hour 56 minutes before
Special Weather Statement National Weather Service Albuquerque NM 402 PM MDT FRI SEP 29 2017 NMZ507-519-520-292230- West Central Highlands-Lower Rio Grande Valley-Middle Rio Grande Valley/Albuquerque Metro Area- 402 PM MDT FRI SEP 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL VALENCIA AND NORTHERN SOCORRO COUNTIES UNTIL 430 PM MDT... At 402 PM MDT, Doppler radar was tracking a strong thunderstorm 15 miles west of Bernardo, or 20 miles southwest of Belen, moving east at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. This storm will remain over mainly rural areas of west central Valencia and northern Socorro Counties. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3440 10715 3452 10724 3473 10701 3452 10681 TIME...MOT...LOC 2202Z 250DEG 11KT 3450 10708 DPorter
Local storm report, Sep 29, 4:11 PM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
411 PM MDT FRI SEP 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM HAIL ACOMA PUEBLO 34.90N 107.58W
09/29/2017 M0.88 INCH CIBOLA NM PUBLIC
0254 PM FLASH FLOOD ACOMA PUEBLO 34.90N 107.58W
09/29/2017 CIBOLA NM PUBLIC
&&
EVENT NUMBER ABQ1702199
EVENT NUMBER ABQ1702200
TRMSpecial weather statement, Sep 29, 4:13 PM MDT, 1 hour 45 minutes before
Special Weather Statement National Weather Service Albuquerque NM 413 PM MDT FRI SEP 29 2017 NMZ508-292245- Southwest Mountains- 413 PM MDT FRI SEP 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SOCORRO AND EAST CENTRAL CATRON COUNTIES UNTIL 445 PM MDT... At 412 PM MDT, Doppler radar was tracking a strong thunderstorm near Datil, moving east at 10 mph. Penny size hail and heavy rain will be possible with this storm. Locations impacted include... Datil and National Radio Astronomy Observatory. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3402 10782 3416 10785 3432 10755 3406 10738 TIME...MOT...LOC 2212Z 250DEG 10KT 3411 10773 DPorter
Special weather statement, Sep 29, 4:41 PM MDT, 1 hour 17 minutes before
Special Weather Statement National Weather Service Albuquerque NM 441 PM MDT FRI SEP 29 2017 NMZ507-519-520-292315- West Central Highlands-Lower Rio Grande Valley-Middle Rio Grande Valley/Albuquerque Metro Area- 441 PM MDT FRI SEP 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL VALENCIA AND NORTH CENTRAL SOCORRO COUNTIES UNTIL 515 PM MDT... At 440 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles northwest of Bernardo, or 13 miles southwest of Belen, moving east at 10 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Belen, Veguita, Sabinal, Jarales, Casa Colorada and Los Trujillos-Gabaldon. This includes Interstate 25 between Mile Markers 180 and 195. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3443 10707 3453 10709 3470 10679 3450 10673 TIME...MOT...LOC 2240Z 251DEG 9KT 3452 10695 DPorter
Special weather statement, Sep 29, 4:50 PM MDT, 1 hour 8 minutes before
Special Weather Statement National Weather Service Albuquerque NM 450 PM MDT FRI SEP 29 2017 NMZ506-507-292315- West Central Mountains-West Central Highlands- 450 PM MDT FRI SEP 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA COUNTY UNTIL 515 PM MDT... At 449 PM MDT, Doppler radar was tracking a strong thunderstorm 16 miles south of Acoma Pueblo, or 28 miles south of Laguna Pueblo, moving east at 20 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of southeastern Cibola County. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3458 10764 3473 10763 3480 10739 3458 10737 TIME...MOT...LOC 2249Z 265DEG 18KT 3466 10756 Guyer
Special weather statement, Sep 29, 5:52 PM MDT, 6 minutes before
Special Weather Statement National Weather Service Albuquerque NM 552 PM MDT FRI SEP 29 2017 NMZ508-520-300030- Southwest Mountains-Lower Rio Grande Valley- 552 PM MDT FRI SEP 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SOCORRO COUNTY UNTIL 630 PM MDT... At 551 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles north of Winston, moving east at 20 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain and frequent and dangerous cloud to ground lightning will also be possible with this storm. This storm will remain over mainly rural areas of southwestern Socorro County. This includes Interstate 25 between Mile Markers 103 and 111. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3348 10772 3355 10772 3361 10713 3348 10712 TIME...MOT...LOC 2351Z 265DEG 9KT 3349 10763 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 6:02 PM MDT | Special Weather Statement | ABQ | 28 min | |
| Sep 28, 6:28 PM MDT | Special Weather Statement | ABQ | Bernalillo | 32 min |
| Sep 28, 6:33 PM MDT | Areal Flood Advisory | ABQ | Cibola | 117 min |
| Sep 28, 7:03 PM MDT | Special Weather Statement | ABQ | Bernalillo | 42 min |
| Sep 28, 7:20 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Sandoval | 115 min |
| Sep 28, 7:42 PM MDT | Special Weather Statement | ABQ | Bernalillo | 33 min |
| Sep 28, 8:24 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 2 hr |
| Sep 28, 8:55 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Sep 28, 10:23 PM MDT | Special Weather Statement | ABQ | Valencia | 52 min |
| Sep 28, 10:59 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Socorro, Valencia | 2 hr |
| Sep 28, 11:14 PM MDT | Special Weather Statement | ABQ | Valencia | 46 min |
| Sep 28, 11:40 PM MDT | Special Weather Statement | ABQ | Bernalillo | 50 min |
| Sep 28, 11:49 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 116 min |
| Sep 29, 11:16 AM MDT | Areal Flood Advisory | ABQ | McKinley | 89 min |
| Sep 29, 11:43 AM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 2 hr |
| Sep 29, 11:55 AM MDT | Flash Flood Watch | ABQ | 30 hr | |
| Sep 29, 12:26 PM MDT | Areal Flood Advisory | ABQ | McKinley, Sandoval | 2 hr |
| Sep 29, 12:29 PM MDT | Special Weather Statement | ABQ | Sandoval | 46 min |
| Sep 29, 12:56 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Sep 29, 1:14 PM MDT | Special Weather Statement | ABQ | 46 min | |
| Sep 29, 1:36 PM MDT | Special Weather Statement | ABQ | San Juan | 24 min |
| Sep 29, 1:52 PM MDT | Flash Flood Warning | ABQ | Cibola | 83 min |
| Sep 29, 2:11 PM MDT | Areal Flood Advisory | ABQ | McKinley | 109 min |
| Sep 29, 2:22 PM MDT | Special Weather Statement | ABQ | San Juan | 23 min |
| Sep 29, 2:30 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola | 45 min |
| Sep 29, 2:34 PM MDT | Flash Flood Warning | ABQ | San Juan | 116 min |
| Sep 29, 2:34 PM MDT | Special Weather Statement | ABQ | Los Alamos | 26 min |
| Sep 29, 2:43 PM MDT | Flash Flood Warning | ABQ | Cibola | 2 hr |
| Sep 29, 2:52 PM MDT | Special Weather Statement | ABQ | Cibola | 23 min |
| Sep 29, 2:55 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Taos | 2 hr |
| Sep 29, 2:59 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, San Juan | 2 hr |
| Sep 29, 3:00 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Socorro, Valencia | 60 min |
| Sep 29, 3:05 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola | 40 min |
| Sep 29, 3:07 PM MDT | Areal Flood Advisory | ABQ | Cibola, Socorro, Valencia | 113 min |
| Sep 29, 3:24 PM MDT | Tornado Warning | ABQ | Cibola | 21 min |
| Sep 29, 3:32 PM MDT | Severe Thunderstorm Warning | ABQ | Catron, Socorro | 28 min |
| Sep 29, 3:34 PM MDT | Flash Flood Warning | ABQ | Cibola | 116 min |
| Sep 29, 3:42 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Valencia | 48 min |
| Sep 29, 4:01 PM MDT | Special Weather Statement | ABQ | Taos | 14 min |
| Sep 29, 4:02 PM MDT | Special Weather Statement | ABQ | Valencia | 28 min |
| Sep 29, 4:07 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Cibola, Valencia | 113 min |
| Sep 29, 4:13 PM MDT | Special Weather Statement | ABQ | 32 min | |
| Sep 29, 4:26 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Valencia | 37 min |
| Sep 29, 4:31 PM MDT | Areal Flood Advisory | ABQ | Cibola, Socorro, Valencia | 119 min |
| Sep 29, 4:41 PM MDT | Special Weather Statement | ABQ | Valencia | 34 min |
| Sep 29, 4:50 PM MDT | Special Weather Statement | ABQ | Cibola | 25 min |
| Sep 29, 4:50 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Valencia | 40 min |
| Sep 29, 5:03 PM MDT | Flash Flood Warning | ABQ | Socorro, Valencia | 117 min |
| Sep 29, 5:29 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Torrance, Valencia | 31 min |
| Sep 29, 5:47 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 118 min |
| Sep 29, 5:52 PM MDT | Special Weather Statement | ABQ | Sierra | 38 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.